Published on ADDitudeMag.com

Daytrana 'Delay' in the Mornings

My son's Daytrana patch doesn't seem to 'kick in' until four hours after we apply it. What can we do in the mornings?

by Larry Silver, M.D.


Although the company that manufactures Daytrana indicates that it starts to work more quickly than you say, many parents have told me about similar delays in effectiveness.

If you want to stay with the patch, ask your son’s doctor about the possibility of a small dose of methylphenidate, maybe 5 mg., when he first wakes up. This dose should cover him until the patch kicks in.


Copyright © 1998 - 2013 New Hope Media LLC. All rights reserved. Your use of this site is governed by our
Terms of Service (http://www.additudemag.com/adhd/terms.html) and
Privacy Policy (http://www.additudemag.com/adhd/privacy.html).
ADDitude does not provide medical advice, diagnosis, or treatment. The material on this web site is provided for educational purposes only.
See additional information at http://www.additudemag.com/adhd/disclaimer.html
New Hope Media, 39 W. 37th Street, 15th Floor, New York, NY 10018

Adult ADHD | Parenting ADHD Children | ADHD Treatment | School & Learning Disabilities | About ADHD | ADHD Resources | ADHD Community
Source: Daytrana 'Delay' in the Mornings